MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231010A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure (cerab or covered endovascular reconstruction of the aortic bifurcation) utilizing a gore® excluder® iliac branch endoprosthesis (ibe) to treat penetrating aortic ulcer (pau) and aortoiliac occlusive disease in an off-label case.Reportedly, patient had pre-operative common iliac artery occlusion with significant calcium and thrombus build up along with narrow infrarenal aorta.During the procedure, the first step of deployment for the iliac branch component opened from the main body down to the gate, however, the aortic flow lumen was quite narrow and the gate did not open fully and not the way physician wanted it as physician could not get the wire in through the gate as he tried coming in from above and below the gate to get the wire in then balloon the gate.The ibe device covered the pau section of the treatment area but not the occlusive disease.There was blood flow on the ipsilateral side of the ibe but no flow on the gate side.Ultimately, the gate cannulation was unsuccessful and physician decided to switch to fem-fem crossover to complete the procedure.Patient tolerated the procedure.On (b)(6) 2024, the field sales associate (fsa) was notified by the physician that he plans to bring the patient back for further treatment or reintervention to fix the flow in the leg but unknown which leg and if its related to the fem-fem crossover or the ibe device.Further information is not available on this event.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ two time-points are available for evaluation: pre-implantation cta dated (b)(6) 2024 and post-implantation cta dated (b)(6) 2025.¿ pre-implantation cta imaging appears to show: o occlusion in the rci.O the rci appears to be heavily calcified.O aortic flow lumen diameter at the aortic bifurcation appears to be ~8.8mm.O aortic diameter 1cm proximal to the aortic bifurcation appears to be 10.7mm.O there is irregular flow lumen ~1cm proximal to the aortic bifurcation.O the length of the rci appears to be ~46mm, by centerline.The rci is occluded for ~37mm from the ostium distally.O the lci appears to be ~55mm in length, by centerline and is patent on the pre-implantation imaging.Lci diameters appear to range from ~6.2mm ¿ 8.0mm (@ the left iliac bifurcation).O proximal aortic diameters distal to the rra appear to range from 14.5mm ¿ 20.0mm.O there is significant circumferential thrombus throughout the abdominal aorta.¿ post-implantation cta dated (b)(6) 2025 shows: o 3d image shows the presence of a fem-fem bypass.O aortic diameter at the level of the gate appears to be 10.8mm.O the lci is occluded due to the inability to cannulate and open the gate, it appears to be covering the lci ostium.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21029248
Report Number3013164176-2024-02335
Device Sequence Number4223456
Product Code MIH
UDI-Device Identifier00733132635283
UDI-Public00733132635283
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEB231010A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale